# SDR DALA2017051003885

- Difficulty date: May 9, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 56,479 hours, 20,759 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Dented
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 8 SLAT T/E WEDGE UPPER SURFACE HAS ONE DENT OUT OF LIMITS AT OSS 489.   ACCOMPLISHED A PERMANENT REPAIR IAW SRM 51-70-10.
